# SDR SWAA2022090147526

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737
- Aircraft serial: 63588
- Aircraft time: 13,830 hours, 6,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT FLASHLIGHT WILL NOT TEST / [01] REPLACED FLASH LIGHT BATTERY PER AMM 25-64-00
